# SDR ASAA2023011242723

- Difficulty date: January 12, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: D5367680500000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 261LG UPPER AND LOWER SURFACE HAS CORROSION AT L2 DOOR.  GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR PANEL 261LG AT FR66 - FR68, STR 23L IAW A320 AMM 53-00-00-000-801-A-02 AND AMM 53-00-00-000-801-A-01.
